MAUDE Adverse Event Report: ASTURA MEDICAL OLYMPIC POSTERIOR SPINAL FIXATION SYSTEM; THORACOLUMBOSACRAL PEDICALE SCREW SYSTEM

ASTURA MEDICAL OLYMPIC POSTERIOR SPINAL FIXATION SYSTEM; THORACOLUMBOSACRAL PEDICALE SCREW SYSTEM
Model Number ABBA00000
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 05/26/2023
Type of Reportable Event Malfunction
Event or Problem Description
The locking set screws for the olympic posterior spinal fixation screw system backed out of the inserted pedicle screws in the patient.This was discovered during a post-op x-ray and a revision surgery was performed to replace the removed set screws.

Brand Name
OLYMPIC POSTERIOR SPINAL FIXATION SYSTEM
Common Device Name
THORACOLUMBOSACRAL PEDICALE SCREW SYSTEM
Manufacturer (Section D)
ASTURA MEDICAL
4949 w royal ln
irving TX 75063
Manufacturer (Section G)
ASTURA MEDICAL
4949 w royal ln
irving TX 75063
Manufacturer Contact
parker kelch
4949 w royal ln
irving, TX 75063
4695015530
MDR Report Key17672673
Report Number3011764740-2023-00001
Device Sequence Number5981303
Product Code NKB
UDI-Device Identifier00841379176688
UDI-Public00841379176688
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K182239
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberABBA00000
Device Lot Number635601A
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/26/2023
Initial Report FDA Received Date09/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/03/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown